# SDR CA010118008

- Difficulty date: December 31, 2000
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vortex Gen
- Part number: 1001
- Condition: Missing
- Location: Rt Wing Tip
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) - AIRCRAFT OVERNIGHTED AT ALTERNATE AIRPORT DUE TO SNOW & RAIN (ICE). - WAS DEICE NEXT DAY.  HOME BASE, AME NOTICED MISSING VORTEX GEN & NEXT INBOARD BENT.- THIS IS OUTBOARD VICINITY OF OUTBOARD FUEL CAP. - NOT ESTABLISHED IF DONE DURING DE-ICING OR DURING REFUELING.
